# SDR AALA201804239044

- Difficulty date: February 24, 2018
- Submitted: April 25, 2018
- Operation: Air carrier
- Aircraft: N741UW
- Make and model: Airbus A319-112
- Aircraft serial: 1269
- Aircraft time: 47,664 hours, 28,948 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: D53118597000
- Condition: Cracked
- Location: Frame 2
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON CENTER WINDSHIELD POST LOWER ATTACHMENT, INTERNAL SIDE, AROUND UPPER LATERAL BOLT LEFT HAND SIDE  IN COCKPIT AT FRAME 2, STRINGER 8R.  REPLACED CENTER WINDSHIELD FRAME AND FASTENERS IAW EA 278079, AND REPAIR DRAWING R53112943.
